# SDR AMTA200300699

- Difficulty date: May 21, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Surges
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGING, ALL ENGINE PARAMETERS FLUX, UNLATCHED LEFT EEC SURGING AND ENG PARAMETERS FLUX STOPPED.  DURNG T/S FOUND LEFT PF RAKE ON OUTBOARD SIDE OF LEFT ENGINE MISSING 1 PITOT HEAD, 3RD FROM OUTBOARD.  APPLY THE TEMPORARY REPAIR PER AMM 77-11-04-422-001-R00.  ITEM CARRIED OVER REF ITEM 1 LP 601247 DISC 7700/741 FOR PERMANENT REPAIR.  (M)
